# SDR 51011082004

- Difficulty date: November 8, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N510FS
- Make and model: Frchld SA227DC
- Aircraft serial: CC842B
- Aircraft time: 10,074 hours, 10,978 cycles
- Engine: Garrtt TPE33111U
- Engine time: 9,619 hours, 10,831 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Frozen
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING DESCENT INTO FAIRBANKS AK, PILOT REPORTED "A STUCK LT POWER LEVER" PILOT PERFORMED A PRECAUTIONARY ENGINE SHUT DOWN PER THE CHECKLIST AND CONTINUED HIS DESCENT. APPROX 8 MILES FROM THE AIRPORT THE PILOT "BUMPED" THE POWER LEVER AND FOUND IT TO BE "FREE" THE PILOT THEN PERFORMED AN AIRSTART AND LANDED W/O INCIDENT.  POST FLT INVESTIGATION AND INSPECTION BY MX PERSONNEL FOUND THE CONTROL SYSTEM TO BE PROPERLY RIGGED AND FUNCTIONING NORMALLY.  A/C DEPARTED FAIRBANKS AND RETURNED TO ANCHORAGE WITH NO FURTHER PROBLEMS.
